| Model Number |
DRN00V |
| Medical Device Problem Codes |
Application Program Problem: Dose Calculation Error (1189); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Flashers (1864); Blurred Vision (2137)
| Date of Event |
02/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a2 and a4: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: reporter: middle name: unknown, information not provided.Section e1: reporter: email address: unknown, information not provided.Section e1: reporter: address: address - line 2: unknown, information not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that odyssey intraocular lens (iol) 22.0d was explanted in secondary procedure and replaced with same model lens with 23.5d.Patient had trouble reading due to wrong power iol.There was unplanned incision enlargement.Unplanned sutures were required.Pre-operative best corrected visual acuity (bscva) was 20/20 and post-operative bscva was 20/20.Patient was temporarily impaired.No unplanned vitrectomy was required.There was no delay in procedure.No further information was provided.
Additional Manufacturer Narrative
Corrected data and additional information: section b5: additional information received on 5/22/2025 stated that there was improvement in patient's vision.Near vision was better and patient was no longer having positive dysphotopsias.Wrong diopter was calculated.For the first iol both pre-op calculations and the ora (ocular residual astigmatism calculator) determined an iol for plano that actually ended up being slightly hyperopic.So patient's near vision was not good after the first placement.For the exchange, power was increased and patient is now happier.D6b.If explanted, give date: (b)(6) 2025.E1:reporter name and address: email address: (b)(6).Section h6: health effect - clinical code: the code '1864 - flashers' has been added.Section h6: device code(s): the code '1189 - application program problem: dose calculation error' has been added.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.